# SDR ASAA2017100122094

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 17,758 hours, 5,856 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Intermittent
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROL PANEL BACKLIGHTING INOPERATIVE.  PRESSURIZATION OPERATES NORMALLY.  ACFT GROUNDED. PERFORMED FIM 21-31, TASK 803, STEP G.  LIGHTING ON PANEL RETURNED TO NORMAL. INTERMITTENT FAULT AND SYSTEM IS SERVICEABLE IAW FIM.
